# SDR IXXA0100026

- Difficulty date: May 25, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N826BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45998
- Aircraft time: 83,193 hours, 33,226 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM TOL TO BDL, THE LANDING GEAR DOOR UNSAFE WARNING LIGHT ILLUMINATED AFTER A SUCCESFUL GEAR UP LATCH CHECK WAS PERFORMED.  THE FLIGHT RETURNED TO TOL FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT WHICH REVEALED THE MAIN LANDING GEAR DOOR FOLLOW UP SYSTEM MISRIGGED.  MAINTENANCE RIGGED THE FOLLOW UP SYSTEM IN ACCORDANCE WITH THE MAINTENANCE MANUAL AND PERFORMED A SUCCESSFUL OPERATIONAL CHECK.  THE AIRCRAFT WAS RETURNED TO SERVICE.
